# SDR HALA2019031200114

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 2,368 hours, 461 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB. AFTER ENGINE START, STATUS PAGE ECAM MSG. INOP SYS: A/THR CAT 3 APPEARED. PERFORMED AMM 22-96-00 & AMM 22-30-00. OPS CK OK. OK FOR SERVICE.
